# SDR AALA201907129006

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,519 hours, 31,873 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Gps System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS BOTH GPS'S FAILED DURING FLIGHT IN COCKPIT. MAINTENANCE PERFORMED TSM 34-36-00-810-873-A TSM 34-36-00-810-842-A AND TSM 34-36-00-810-844-A AND PERFORMED OPERATIONAL TEST OF THE GPS IAW AMM 34-36-00-710-008-A. TEST IS OK AND PERFORMED RESET OF THE MMR1 AND MMR2 AND PERFORMED BITE TEST OF THE MMR1, MMR2 IAW AMM 34-36-00-740-006-A. TEST ARE OK. GPS SYSTEM OPERATES CORRECTLY.
